# SDR REXA97108

- Difficulty date: April 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N360PX
- Make and model: Saab 340B
- Aircraft serial: 340B220
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Airspeed Ind
- Part number: 640608901
- Condition: Malfunctioned
- Location: Right
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

ON TAKEOFF, FIRST OFFICER'S ASI WAS 20 TO 30  KNOTS LOW.  REMOVED AND REPLACED FIRST OFFICER'S ASI.  PERFORMED OPS CHECK, OK FOR SERVICE.  (X)
